MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOG BC; PERIPHERAL IV CATHETERS
Catalog Number 382512
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte autog bc needle did not retract.The following information was provided by the initial reporter: we are having issues with 24-guage needles when hitting the safety/retraction button.It's not always retracting.I do not have a date of the event and there we no issues with any patients.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The complaint of retraction issues was confirmed, and the cause appeared to be manufacturing related.One photograph and twenty-four representative 24g insyte autoguard bc units from lot 4276449 were provided for investigation.A functional test revealed that the retraction time of some units exceeded the specification limit.The appropriate manufacturing personnel were notified of this complaint.A trend has been identified for the reported failure and further actions have been initiated to investigate this type of incident and identify the root cause.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
BD INSYTE AUTOG BC
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22366244
Report Number1710034-2025-01111
Device Sequence Number21170866
Product Code FOZ
UDI-Device Identifier00382903825127
UDI-Public(01)00382903825127(11)241029(17)270930(10)4276449
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382512
Device Lot Number4276449
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown